Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 51, Issue 1 (1986), 180-189.
On the Intersection of Closed Unbounded Sets
Forcing extensions yield models of ZFC in which a long sequence of club subsets of $\omega_1$ has the following property: every subsequence of size $\aleph_1$ has a finite intersection.
J. Symbolic Logic, Volume 51, Issue 1 (1986), 180-189.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Abraham, U.; Shelah, S. On the Intersection of Closed Unbounded Sets. J. Symbolic Logic 51 (1986), no. 1, 180--189. https://projecteuclid.org/euclid.jsl/1183742038